# SDR IPXA2017030114592

- Difficulty date: February 4, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, UPPER MAIN CARGO DOOR AFT PAN GOUGED.  REPAIRED THE DOOR AFT PAN IAW EA 011-5200-01-A6653 REV I/R, AND EO MD11-5230-63453-A. (MAJOR)
